# SDR FDKA200801034

- Difficulty date: January 17, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 16,881 hours, 15,697 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Bonding Strap
- Condition: Corroded
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BONDING STRAPS ON PANEL NR 337DL, NR 321EL AND NR 321DR ARE CORRODED.  THE STRAPS HAVE BEEN REMOVED AND REPLACED.
